# SDR MASA2011103163933

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 22,729 hours, 16,009 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH LT ENG S/D NO ENG OIL LOW MSG.  R2 THE LOP.
